Doctor insights on:
Snorting Pills Cause Throat Damage
Yes: Cardiac arrythmia possible.Get a more detailed answer ›
Does piriton allergy tablets cause breathing problems? I've been experiencing breathing difficulties since i've taken them.
No : Piriton is the uk version of chlorpheniramine, an antihistamine which is safe and has been available over the counter in the usa for decades. It can make your secretions dry and thick, so if you has asthma, it could make it worse, but that's true of all antihistamines, not just piriton. If you're short of breath, please seek medical help! ...Read more
Damage Is Possible: Cocaine users often snort powdered Cocaine up their nostrils so that the drug can be quickly absorbed by fine capillaries which line the nasal passages. Cocaine is toxic to the tissue, but it also acts as an anesthetic agent so the user does not feel the tissue damage. Chronic use can destroy the mucosa as well as erode the nasal septum. The mucosa can regenerate but not the nasal cartilage. ...Read more
Can excessive belching cause throat damage? Can't gargle, difficulty swallowing at times, choking, neck pain on both sides, acid reflux problems.
Harmful: Marijuana smoke contains bronchial irritants. Inhalation with marijuana is more prolonged ; deeper than with tobacco. Higher combustion temperatures are reached because it is smoked to a shorter butt. This leads to a carboxyhemoglobin concentration that is 5 x ^ than tobacco. 3 x more tar is inhaled. Prolonged use of cannabis can lead to airway inflammation, wheezing ; ^ in sputum production. ...Read more
Can coughing, sneezing or long-term constant sniffing due to sinus drainage and habit cause optic nerve damage in glaucoma?
Glaucoma causes: Usually, the activities of daily living like you describe are NOT factors in the cause of glaucoma or the progression,severity, or treatment decisions.... FYI Cosopt is a drug and often has side effects..Have you asked about having the SLT glaucoma laser to replace the drops. Keep us posted. Dr.Sibley ...Read more
No: While opioids can affect the respiratory centers in the brain, use of them do not directly effect or damage your lungs. Acetaminophen does not damage your lungs either, unless you count late stage liver failure, but again, that is a secondary relationship; it will not cause damage to your lungs. If you have copd, it can affect your breathing though, again centrally, so be cautious. ...Read moreSee 1 more doctor answer
GI problem seem cause my sore throat, throat clearing, feeling of lump in throat, difficulty breathing & swallow. Can it cause severe chest pain too?
Yes, reflux can: Cause significant chest pain. In fact that is the origin of the term heartburn. On the other hand, not all chest pain in people with GERD is GI in origin. If in doubt, go to ER or an urgent care, if this is unlike anything you've experienced before and is accompanied by shortness of breath, cardiac issues need to be checked for and ruled out. ...Read moreSee 1 more doctor answer
Occasionally: Sometimes if the tonsils are very swollen and infected the patient can get what is known as the "hot potato voice". It means that their speech is muffled and distorted. In which case they may actually have an abcess of the tonsil. In my experience most people with strep just have a normal voice, but with a sore throat. Hoarseness is more common with croup and laryngitis. ...Read more
Of course: Too high dosing of any pain reliever has significant consequences, such as tylenol (acetaminophen) causing liver failure, or nsaid's causing hypertension, or cardiac problems. Certainly, an overdose with cessation of respiration and coma, not uncommon. If you are suffering so much pain (from any reason), that your meds are not sufficient, discuss at length with your doctor. ...Read more
Cause is not known: Canker sores are the most common oral lesions. Individual ulcers typically last 1-2 weeks. The condition is idiopathic (cause is not known) recurrent aphthous ulcers is usually self-limiting. Try to keep adequate oral hygiene as possible. If concerned see your dentist after 10 days or visit today for laser immediate amelioration. ...Read moreSee 1 more doctor answer
Yes: In acute tonsillitis, bleeding is more common with streptococcal ("strep") infection. Antibiotics are the standard treatment. In chronic tonsillitis, bleeding is again more common with strep infections, but more importantly is an indicator that it's probably time to have a tonsillectomy. ...Read more
Stevens Johnson synd: Check out drugs.Com & epocrates.Com for drug information including interactions & side effects. Stevens johnson syndrome or erythema multiforme (http://www.Mayoclinic.Com/health/stevens-johnson-syndrome/ds00940) is a rare but severe allergic reaction. Go seek urgent medical evaluation if burning in mouth is due to blisters from medication. ...Read more
Not directly: Morphine, in and of itself, is not toxic to the heart. In the past, it was a frequent part of anesthesia for heart surgery and is still standard treatment for myocardial infarction (heart attack). However, if the drug overdose led to reduced breathing and low oxygen levels for a prolonged period, the low oxygen levels may have caused injury to the heart. ...Read more
- Talk to a doctor live online for free
- Snorting pills
- Snort pill
- Snorting codeine pills
- Ask a doctor a question free online
- Sore nose from snorting pills
- Snorting pills makes jaw hurt
- Raw nose from snorting pills
- Swollen tonsils from snorting pills
- Will snorting pills cause sore throat